Sunday, August 24, 2014



19 Aug 2014
I had my 2nd two day dose of chemo on the 7th & 8th of Aug. The only side effect that I have been having is from the steroids that they give me to help with the reaction from the chemo. I get a wired reaction and my energy level goes way up, and then after a couple of days everything seems to go back to normal. I was told as I go deeper into my treatment that I will feel more tired. They say that some of the side effects of Mantle Cell Lymphoma may be diarrhea, nauseous, lack of appetite, abdominal pain, night sweats, and weight loss. I cannot say that I truly have had any strong or unpleasant experience with any of these symptoms, but I may have had a very light confrontation with them, and definitely no lack of appetite and my family can attest to that. I am on a 4 week cycle. 1st wk. 2 days of treatment, 2nd wk. blood test, 3rd wk. blood test, 4th wk. blood test & consultation. This has been set up as a 6 month program. As before I am not looking forward to getting better or not, I am just living my life to its fullest, one day at a time. The ill wind that blows someone some good this time is, that I am glad to have gotten both of my cancers at this point in my life, rather than when I was raising a young family. See there is some positive in everything. Again I cannot say enough about the high quality care that I am receiving from the Ann Arbor V.A. and the University of Michigan staff. God willing they will put me back together again for awhile. As things develop I’ll be back, Denny.

No comments:

Post a Comment